Volume 11, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The embedded contact homology of sutured solid tori

Roman Golovko

Algebraic & Geometric Topology 11 (2011) 1001–1031
Abstract

We calculate the relative versions of embedded contact homology, contact homology and cylindrical contact homology of the sutured solid torus (S1 × D2,Γ), where Γ consists of 2n parallel longitudinal sutures.

Keywords
embedded contact homology, contact homology, sutured manifold
Mathematical Subject Classification 2000
Primary: 57M50
Secondary: 53D10, 53D40
References
Publication
Received: 24 July 2010
Revised: 15 November 2010
Accepted: 29 January 2011
Published: 25 March 2011
Authors
Roman Golovko
Département de Mathématiques et de Statistique
Université de Montréal
Montreal QC H3T 1J4
Canada
http://www.dms.umontreal.ca/~rgolovko